# SDR ASOA2014052710601

- Difficulty date: May 16, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 28,014 hours, 25,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ANGLES AT FS 364 LBL AND RBL 18 ARE CORRODED.  REMOVED DAMAGED ANGLES IAW SRM 51-42-06.  FABRICATED AND INSTALLED NEW ANGLES  IAW SNIEO 601R31049-S02.
